# SDR IPXA12674789

- Difficulty date: August 1, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 44,181 hours, 14,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, EMP STA-1725, STR-7R SKIN FOUND CRACKED.  REPAIRED IAW SRM 53-80-01-2R-5 REPAIR 5 FIG 201, REV 53 AT BS 1725.5, STR-7R AREA, SKIN CRACK LENGTH 2.2", CHORD STRAP CRACK LENGTH 0.25", FINAL CUTOUT SIZE 3" X 4.25" & CHORD STRAP 1" X 1". CLASSIFIED AS A MAJOR REPAIR REPAIR SIZE: 12"X11", THIS IS A CATEGORY B REPAIR, REPEAT INSP IS REQUIRED IAW SRM 53-80-01-2R5, REPAIR 5, FIG 201, TABLE III, REV 53.
